Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Staff

Publication details for Dr John Bolton

Bolton, J. & Vrancken, L. (2005). Ruled minimal Lagrangian submanifolds of complex projective 3-space. Asian Journal of Mathematics 9(1): 45-55.

Author(s) from Durham

Abstract

We show how a ruled minimal Lagrangian submanifold of complex projective 3-space may be used to construct two related minimal surfaces in the 5-sphere.